# SDR SCNA95106

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727225
- Aircraft serial: 21438
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 2145014
- Condition: Failed
- Location: 1-2/12 Spoilers
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE NUMBER 1, 2, AND 12 SPOILERS FAILED THE HOLD DOWN TEST PER SUN COUNTRY WORK CARD 3295, STEP 6 - F. REMOVED AND REPLACED NUMBER 1, 2, AND 12 SPOILER ACTUATORS IAW MM 27-61-00.
